I take 15 mg at bedtime and was wondering if I could cut the pill in half. This dose knocks me out for 8 hrs but I have very vivid strange dreams every night. I have a dull headache during the day and am not a person who ever had headaches so I relate it to this medication. I also feel like I get static in my head. It is annoying. It is one of the better meds I took, less side effects but the headaches are starting to wear me down and my energy level is affected daily. I am very sensitive to meds and that is why this is my fifth try at anxiety meds.
Buspirone - Cutting pill in half?
Question posted by waxqueen on 28 Feb 2015
Last updated on 6 July 2018
it should be dosed twice a day, every 12hrs at 7.5mg. Don't do it now on your own because you already have 15 in your body. Wait until you can talk to your dr.
Not advisable without your Dr's approval, this qualifies as a dosage change, something only the Dr can authorize, also it would give your Dr valuable data as to how this med is affecting you. If you have already tried changing when you take it, wait until your Dr can be advised of the situation and direct you to a solution, which will enhance future care as well.
- Buspirone uses and safety info
- Buspirone information for Healthcare Professionals (includes dosage details)
- Side effects of Buspirone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.